# SDR 4DPA2023061600001

- Difficulty date: June 16, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N253JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145328
- Aircraft time: 34,668 hours, 31,679 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ISSUE; PILOT REPORTED AT ABOUT 27000 FEET ON CLIMB, WE GOT SERVICE DOOR OPEN MESSAGE. DOOR ALIGNMENT MARKS DIDN’T ALIGN, PRESSURIZATION HELD. MADE PRECAUTIONARY DIVERSION INTO KOKC. CORR ACTION; MX PERFORMED SERVICE-DOOR WARNING MICROSWITCHES - ADJUSTMENT/TEST OPS TEST GOOD.
